MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the superior mesenteric artery.A 6.0mmx18mmx90cm express sd stent was deployed far into the aorta.Subsequently, another 6.0mmx18mmx90cm express sd stent was advanced to anchor with the already deployed stent.However, the stent came off the balloon as well as knocking the already deployed stent out of place.Both stents were snared and retrieved from the patient.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9799723
Report Number2134265-2020-02635
Device Sequence Number16847840
Product Code NIN
UDI-Device Identifier08714729484851
UDI-Public08714729484851
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0024263570
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;